MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable Cardioverter Defibrillator (ICD)
Model Number E141
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system provided inappropriate anti-tachycardia pacing (atp) and delivered more than two inappropriate shocks due to oversensed noise on the non-boston scientific right ventricular (rv) lead.Technical services (ts) recommended a lead evaluation.At this time, no additional adverse patient effects have been reported, and this icd remains in service.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system provided inappropriate anti-tachycardia pacing (atp) and delivered more than two inappropriate shocks due to oversensed noise on the non-boston scientific right ventricular (rv) lead.Technical services (ts) recommended a lead evaluation.At this time, no additional adverse patient effects have been reported, and this icd remains in service.Additional information was received that this event exhausted shock therapy.This icd system also exhibited low impedance measurements on the non-boston scientific rv lead.Ts suspected the lead had insulation damage and recommended a lead revision.Additionally, there were inappropriate stored episodes of non-sustained ventricular tachycardia (nsvt) and no therapy events due to oversensed noise.No additional adverse patient effects were reported.This icd remains in service.
 
Additional Manufacturer Narrative
This report is being submitted as additional information was received regarding the details of this event.The description, device codes, and impact codes were updated.This device was not returned for analysis, as it remains implanted and in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ENERGEN? ICD
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key23849948
Report Number2124215-2025-91987
Device Sequence Number15906985
Product Code LWP
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2016
Device Model NumberE141
Device Catalogue NumberE141
Device Lot Number127058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer06/16/2026
09/04/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date06/22/2026
09/08/2026
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale